Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 618413, 13 pages
http://dx.doi.org/10.1155/2009/618413
Research Article

Successive Iteration and Positive Solutions for Nonlinear -Point Boundary Value Problems on Time Scales

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 3 June 2009; Accepted 16 September 2009

Academic Editor: Yong Zhou

Copyright © 2009 Yanbin Sang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanbin Sang, “Successive Iteration and Positive Solutions for Nonlinear -Point Boundary Value Problems on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 618413, 13 pages, 2009. https://doi.org/10.1155/2009/618413.